Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

November 5, 2021Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Nov 5, 2021, 12:22 AM EDT for Palm Beach County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2021, 12:22 AM EDT (04:22 UTC)
Expired
Nov 5, 2021, 12:45 AM EDT
In force
23 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40
Spout
Possible

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 4.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
612 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS82 KMFL 050422
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1222 AM EDT Fri Nov 5 2021
 
FLZ066-067-050445-
Hendry FL-Inland Palm Beach County FL-
1222 AM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of eastern Hendry and
northwestern Palm Beach Counties through 1245 AM EDT...

At 1222 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Lake
Harbor, moving northeast at 15 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds 
         could knock down tree limbs and blow around unsecured 
         objects.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Lake Harbor, Okeelanta,
Belle Glade Camp and Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2654 8082 2671 8095 2691 8062 2664 8050
TIME...MOT...LOC 0422Z 247DEG 15KT 2668 8080 

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

SB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Nov 4, 7:53 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Nov 4, 7:53 PM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Miami FL
753 PM EDT Thu Nov 4 2021

.AVIATION(00Z TAFS)...
Round of evening convection drifting northward with most likely
impacts possible to PBI and APF in the next few hours. Lull
expected late evening/early overnight along the east coast
while a overnight/early morning round of convection possible for
APF. Activity should pick up late morning into the afternoon
becoming more widespread through the day. Sub-VFR likely during
the period, with IFR/LIFR possible at any terminal directly
impacted by convection. E to SE wind flow outside convection.

&&

.UPDATE...
An evening round of convection is drifting north of Alligator
Alley with a lull expected heading into the early overnight.
Forecast captures this fairly well, so no major updates are
anticipated through midnight at this point. Activity is expected
to return overnight into the early morning hours from west to
east, which is also well-represented in the forecast. Went ahead
with the issuance of an SCA for the Gulf waters off Collier County
with the evening update but will allow the next shift to monitor
the need for expansion to additional waters as the threat emerges
closer in time.

Several storms in Southwest Florida have exhibited rotation on
doppler radar this evening. The environment analysis did show some
available bulk shear in that area along with some available
instability. As tonight continues, strong storms certainly cannot
be ruled out though the best chances for more stout convection
continue to appear to remain during the afternoon and evening
hours tomorrow.

&&

.PREV DISCUSSION... (Issued 312 PM EDT Thu Nov 4 2021)

..STRONG STORMS POSSIBLE ACROSS SOUTH FLORIDA ON FRIDAY...

SHORT TERM (Now through Friday Afternoon)...

An interesting and somewhat complex pattern is setting up across the
region through the short term period. A very diffuse surface low is
expected to develop over portions of the Gulf of Mexico either later
tonight or during the day on Friday. This (nontropical) low should
stay on the weak side as it moves generally east and northeast over
the Florida peninsula. Aloft, some fairly interesting dynamics set
up as 1) upper level jet energy is projected to move over the
central part of the state. Additionally, strong signs of PVA in the
lower and mid levels begin to move into the region. With plenty of
upper support, more widespread shower and a few thunderstorms will
be possible.

As the low begins to move north and east, low level flow will
gradually increase; however, overall low level wind shear also looks
modest on Friday. Still, cannot rule out an isolated strong to
severe thunderstorms with instability increasing, especially along
and south of Alligator Alley where the best instability (based on
the 12z guidance) will reside. Also, PWATs will be around 2" leading
to some potential for urban flooding where multiple storms may move
over the same area.

Otherwise, needed a coastal flood statement through the short term.
This morning most of the Atlantic sites touched minor. With King
Tides increasing through Saturday along with a growing northeast
swell, some localized minor coastal flooding will be possible.

LONG TERM (Friday Night through Thursday)...

The latest guidance remains consistent with pushing the front
through later on Friday night into early Saturday morning. Until
the front pushes through, the potential for a few strong to maybe
even severe thunderstorms will continue out ahead of and along
the front on Friday evening. Chances of showers and thunderstorms
will gradually decrease after the front pushes through, however,
there will still be enough boundary layer moisture to support a
chance of showers through Saturday afternoon as the front still
remains close by.

For the second half of the weekend and into early next week, a
gusty north northwesterly flow behind the front will gradually
shift to more of a northeasterly flow towards the middle of the
week. High pressure will build in for early next week resulting in
a much drier air mass along with cooler temperatures. High
temperatures early next week will generally range from the upper
70s to the lower 80s across most of the region. Low temperatures
in the early morning hours of Sunday and Monday will be the
coolest of the season so far as they will drop into the lower to
mid 50s across Glades and Hendry Counties to the lower to mid 60s
across the east coast areas.

As the winds gradually shift to more of a northeasterly flow
towards the middle of the week, temperatures across the region
will slowly begin to moderate as well. This will also allow for a
slow and gradual moisture return as well along the northeasterly
flow which will introduce a slight chance of showers back into
the forecast for the middle to end of the week. High temperatures
by the middle of the week will generally remain in the lower 80s
across most of South Florida.

MARINE...

Northeast swell will continue and even build further through
early next week. Outside of an increasing swell, a cold front will
push through the region late Friday or early Saturday. Behind the
front hazardous marine conditions will be possible and remain
(especially over the Atlantic waters) through the start of the
next workweek.

BEACHES...

Moderate risk of rip currents along the Palm Beach waters today. The
rip current potential will continue to increase throughout the end
of the workweek and into the weekend, especially along all Atlantic
beaches. Eventually, high surf will develop, especially along the
Palm Beach Coast later this weekend leading to possible beach
erosion.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            72  81  70  81 /  70  90  70  40
West Kendall     71  81  68  83 /  70  90  70  30
Opa-Locka        72  81  70  82 /  70  90  70  40
Homestead        71  81  68  81 /  70  90  70  40
Fort Lauderdale  72  81  70  80 /  70  90  70  40
N Ft Lauderdale  72  80  70  80 /  70  90  70  40
Pembroke Pines   71  81  69  81 /  70  90  70  40
West Palm Beach  71  80  68  80 /  60  90  70  40
Boca Raton       72  81  70  80 /  70  90  70  40
Naples           69  80  66  77 /  70  80  60  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...Small Craft Advisory from 2 AM EDT Saturday to 1 AM EST Sunday
     for GMZ656-676.

&&

Update/Aviation...RAG

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Nov 4, 8:22 PM EDT, 4 hours before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
822 PM EDT Thu Nov 4 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
822 PM EDT Thu Nov 4 2021

...Palm Beaches: Moderate Risk Of Rip Currents...
...A Few Strong Storms Possible Friday Into Friday Evening...
...Hazardous Marine Conditions Developing This Weekend...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a moderate risk of rip currents along the Palm
Beaches. Swim only at guarded beaches and heed the advice of the
beach patrols.

Thunderstorms: Scattered to locally numerous thunderstorms
could approach the region from the Gulf of Mexico waters overnight
as a cold approaches south Florida. Main concerns with this activity
would be occasionally lightning strikes, strong wind gusts, and
periods of heavy rainfall.

Waterspouts: A few waterspouts are possible across the South Florida
Coastal waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A cold front is forecast to move across the region late Friday Night
through Saturday. A few strong storms are possible ahead of the front
Friday and Friday evening.

The risk of rip currents is forecast to remain moderate rest of the week
for the Palm Beaches and to become high behind the front this
weekend for all of the Atlantic beaches. There will be a moderate
risk of rip currents for the Collier county beaches early in the
weekend.

Hazardous marine conditions for small craft are forecast to develop
this weekend across portions of the South Florida waters behind the front.
The greatest concern is for the Atlantic gulf stream waters and the
offshore Collier county waters.

Coastal Flooding will be possible along the Atlantic, especially
during high tide Friday and Saturday. Due to continued northeasterly
swell along with King Tides, some minor coastal flooding will be
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however individual spotters
are encouraged to report high wind, hail and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

RAG

In the hours before

Special weather statement, Nov 4, 6:43 PM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Miami FL
643 PM EDT Thu Nov 4 2021

FLZ066-070-042315-
Hendry FL-Inland Collier County FL-
643 PM EDT Thu Nov 4 2021

...A strong thunderstorm will impact portions of northwestern Collier
County through 715 PM EDT...

At 642 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Big
Corkscrew Island, or 10 miles northwest of Ave Maria, moving east at
10 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Ave Maria, Immokalee, Orangetree, Big Corkscrew Island, Corkscrew
Swamp Sanctuary, Bunker Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2649 8156
      2652 8137 2624 8139 2630 8167 2632 8167
TIME...MOT...LOC 2242Z 272DEG 11KT 2639 8159

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

RAG
Special weather statement, Nov 4, 6:50 PM EDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Miami FL
650 PM EDT Thu Nov 4 2021

FLZ066-070-042315-
Hendry FL-Inland Collier County FL-
650 PM EDT Thu Nov 4 2021

...Strong thunderstorms will impact portions of northeastern Collier
and south central Hendry Counties through 715 PM EDT...

At 650 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from 12 miles north of Copeland to 6 miles north of Big
Cypress National Preserve. Movement was north at 10 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Hendry Correctional, Big Cypress National Preserve, Miles City,
Bunker Hill and Sunniland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2640 8139 2620 8088 2596 8106 2610 8142
TIME...MOT...LOC 2250Z 198DEG 11KT 2614 8133 2605 8111

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAG
Special weather statement, Nov 4, 6:56 PM EDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
656 PM EDT Thu Nov 4 2021

FLZ066-042330-
Hendry FL-
656 PM EDT Thu Nov 4 2021

...A strong thunderstorm will impact portions of western Hendry
County through 730 PM EDT...

At 655 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 7 miles
northwest of Felda, or 7 miles east of Lehigh Acres. This storm was
nearly stationary.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

This storm will remain over mainly rural areas of northwestern Hendry
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.

&&

LAT...LON 2672 8140 2655 8143 2656 8157 2673 8157
TIME...MOT...LOC 2255Z 192DEG 3KT 2661 8151

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAG
Special weather statement, Nov 4, 11:50 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
1150 PM EDT Thu Nov 4 2021

FLZ066-067-050415-
Hendry FL-Inland Palm Beach County FL-
1150 PM EDT Thu Nov 4 2021

...A strong thunderstorm will impact portions of northeastern Hendry
and west central Palm Beach Counties through 1215 AM EDT...

At 1150 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout 8 miles
southwest of Lake Harbor, moving northeast at 15 mph.

HAZARD...Landspouts, winds in excess of 40 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Clewiston, South Bay, Lake Harbor, Okeelanta, Belle Glade Camp and
Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2659 8064 2650 8094 2656 8101 2662 8112
      2682 8088 2679 8082 2681 8080
TIME...MOT...LOC 0350Z 238DEG 12KT 2662 8092

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Nov 5, 12:22 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1222 AM EDT Fri Nov 5 2021

FLZ066-067-050445-
Hendry FL-Inland Palm Beach County FL-
1222 AM EDT Fri Nov 5 2021

...A strong thunderstorm will impact portions of eastern Hendry and
northwestern Palm Beach Counties through 1245 AM EDT...

At 1222 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout over Lake
Harbor, moving northeast at 15 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Lake Harbor, Okeelanta,
Belle Glade Camp and Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2654 8082 2671 8095 2691 8062 2664 8050
TIME...MOT...LOC 0422Z 247DEG 15KT 2668 8080

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 8:46 PM EDTAreal Flood AdvisoryMFLCollier119 min
Nov 4, 11:50 PM EDTSpecial Weather StatementMFLHendry25 min
Nov 5, 12:10 AM EDTSpecial Marine WarningMFL65 min
Nov 5, 12:17 AM EDTSpecial Marine WarningMFL118 min
Nov 5, 1:11 AM EDTSpecial Weather StatementMFLPalm Beach34 min
Nov 5, 1:23 AM EDTSevere Thunderstorm WarningMFLPalm Beach37 min
Nov 5, 4:03 AM EDTSpecial Weather StatementMFLCollier57 min
Nov 5, 4:45 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Nov 5, 4:51 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade24 min
Nov 5, 4:53 AM EDTSpecial Marine WarningMFL37 min
Nov 5, 5:02 AM EDTSpecial Weather StatementMFLCollier28 min
Nov 5, 5:09 AM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe36 min
Nov 5, 5:10 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry, Miami-Dade25 min
Nov 5, 5:12 AM EDTSpecial Marine WarningMFL33 min
Nov 5, 5:18 AM EDTSpecial Weather StatementMFLCollier27 min
Nov 5, 5:23 AM EDTSevere Thunderstorm WarningMFLCollier37 min
Nov 5, 5:25 AM EDTSpecial Marine WarningMFL16 min
Nov 5, 5:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Nov 5, 5:45 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Nov 5, 5:54 AM EDTSpecial Weather StatementMFLCollier51 min
Nov 5, 6:03 AM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Nov 5, 6:08 AM EDTSpecial Marine WarningMFL37 min
Nov 5, 6:23 AM EDTSevere Thunderstorm WarningMFLMiami-Dade37 min
Nov 5, 6:38 AM EDTSpecial Marine WarningMFL67 min
Nov 5, 6:43 AM EDTSpecial Weather StatementMFLBroward47 min
Nov 5, 6:46 AM EDTSpecial Weather StatementMFLCollier44 min
Nov 5, 6:53 AM EDTSpecial Weather StatementMFLBroward37 min
Nov 5, 6:56 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Nov 5, 7:27 AM EDTSpecial Weather StatementMFLBroward48 min
Nov 5, 7:39 AM EDTSpecial Marine WarningMFL51 min
Nov 5, 7:41 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach8 days
Nov 5, 7:51 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach114 min
Nov 5, 8:04 AM EDTSpecial Marine WarningMFL26 min
Nov 5, 8:12 AM EDTSpecial Weather StatementMFLBroward48 min
Nov 5, 8:19 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade56 min
Nov 5, 8:24 AM EDTSpecial Marine WarningMFL66 min
Nov 5, 9:13 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Nov 5, 9:27 AM EDTSpecial Marine WarningMFL63 min
Nov 5, 9:58 AM EDTAreal Flood AdvisoryMFLCollier2 hr
Nov 5, 10:02 AM EDTSpecial Marine WarningMFL58 min
Nov 5, 10:03 AM EDTSpecial Marine WarningMFL57 min
Nov 5, 10:22 AM EDTSpecial Marine WarningMFL53 min
Nov 5, 10:27 AM EDTSpecial Marine WarningMFL33 min
Nov 5, 10:54 AM EDTSpecial Marine WarningMFL2 hr
Nov 5, 11:08 AM EDTSpecial Marine WarningMFL89 min
Nov 5, 11:48 AM EDTSpecial Marine WarningMFL27 min
Nov 5, 12:25 PM EDTSpecial Weather StatementMFLMonroe35 min
Nov 5, 12:35 PM EDTSpecial Marine WarningMFL55 min
Nov 5, 12:59 PM EDTSpecial Marine WarningMFL46 min
Nov 5, 1:29 PM EDTSpecial Marine WarningMFL91 min
Nov 5, 1:42 PM EDTSpecial Marine WarningMFL48 min
Nov 5, 1:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
Nov 5, 2:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Nov 5, 2:02 PM EDTSpecial Marine WarningMFL28 min
Nov 5, 2:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Nov 5, 3:54 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Nov 5, 5:11 PM EDTSpecial Marine WarningMFL49 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.